Countable locally 2-arc-transitive bipartite graphs

R. D. Gray, J. K. Truss

Research output: Contribution to journalArticlepeer-review


We present an order-theoretic approach to the study of countably infinite locally 2-arc-transitive bipartite graphs. Our approach is motivated by techniques developed by Warren and others during the study of cycle-free partial orders. We give several new families of previously unknown countably infinite locally-2-arc-transitive graphs, each family containing continuum many members. These examples are obtained by gluing together copies of incidence graphs of semilinear spaces, satisfying a certain symmetry property, in a tree-like way. In one case we show how the classification problem for that family relates to the problem of determining a certain family of highly arc-transitive digraphs. Numerous illustrative examples are given.

Original languageEnglish
Pages (from-to)122-147
Number of pages26
JournalEuropean Journal of Combinatorics
Publication statusPublished - Jul 2014


Dive into the research topics of 'Countable locally 2-arc-transitive bipartite graphs'. Together they form a unique fingerprint.

Cite this